Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




92 Publications

2018 | Conference Paper | IST-REx-ID: 5791 | OA
Fulek, Radoslav, and Csaba D. Tóth. Crossing Minimization in Perturbed Drawings. Vol. 11282, Springer, 2018, pp. 229–41, doi:10.1007/978-3-030-04414-5_16.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5960 | OA
Rohou, Simon, et al. “Proving the Existence of Loops in Robot Trajectories.” The International Journal of Robotics Research, vol. 37, no. 12, SAGE Publications, 2018, pp. 1500–16, doi:10.1177/0278364918808367.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, e7, Cambridge University Press, 2018, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774 | OA
Filakovský, Marek, et al. “Computing Simplicial Representatives of Homotopy Group Elements.” Journal of Applied and Computational Topology, vol. 2, no. 3–4, Springer, 2018, pp. 177–231, doi:10.1007/s41468-018-0021-5.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Matoušek, Jiří, et al. “Embeddability in the 3-Sphere Is Decidable.” Journal of the ACM, vol. 65, no. 1, 5, ACM, 2018, doi:10.1145/3078632.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Fulek, Radoslav, and János Pach. Thrackles: An Improved Upper Bound. Vol. 10692, Springer, 2018, pp. 160–66, doi:10.1007/978-3-319-73915-1_14.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Akitaya, Hugo, et al. Recognizing Weak Embeddings of Graphs. ACM, 2018, pp. 274–92, doi:10.1137/1.9781611975031.20.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek, Radoslav, et al. “On the Existence of Ordinary Triangles.” Computational Geometry: Theory and Applications, vol. 66, Elsevier, 2017, pp. 28–31, doi:10.1016/j.comgeo.2017.07.002.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek, Radoslav. “C-Planarity of Embedded Cyclic c-Graphs.” Computational Geometry: Theory and Applications, vol. 66, Elsevier, 2017, pp. 1–13, doi:10.1016/j.comgeo.2017.06.016.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek, Radoslav, et al. “Unified Hanani Tutte Theorem.” Electronic Journal of Combinatorics, vol. 24, no. 3, P3.18, International Press, 2017.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton, Benjamin, et al. “Finding Non-Orientable Surfaces in 3-Manifolds.” Discrete & Computational Geometry, vol. 58, no. 4, Springer, 2017, pp. 871–88, doi:10.1007/s00454-017-9900-0.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications, vol. 19, no. 2, International Press, 2017, pp. 313–42, doi:10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc, Xavier, et al. “On Generalized Heawood Inequalities for Manifolds: A van Kampen–Flores Type Nonembeddability Result.” Israel Journal of Mathematics, vol. 222, no. 2, Springer, 2017, pp. 841–66, doi:10.1007/s11856-017-1607-7.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek, Radoslav. Embedding Graphs into Embedded Graphs. Vol. 92, 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPICS.ISAAC.2017.34.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
Lubiw, Anna, et al. A Proof of the Orbit Conjecture for Flipping Edge Labelled Triangulations. Vol. 77, 49, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.SoCG.2017.49.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner, Herbert, and Hubert Wagner. Topological Data Analysis with Bregman Divergences. Vol. 77, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916, doi:10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
Kynčl, Jan, and Zuzana Patakova. “On the Nonexistence of k Reptile Simplices in ℝ^3 and ℝ^4.” The Electronic Journal of Combinatorics, vol. 24, no. 3, International Press, 2017, pp. 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
Čadek, Martin, et al. “Algorithmic Solvability of the Lifting Extension Problem.” Discrete & Computational Geometry, vol. 54, no. 4, Springer, 2017, pp. 915–65, doi:10.1007/s00454-016-9855-6.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek, Radoslav, et al. “Hanani-Tutte for Radial Planarity.” Journal of Graph Algorithms and Applications, vol. 21, no. 1, Brown University, 2017, pp. 135–54, doi:10.7155/jgaa.00408.
View | Files available | DOI | arXiv
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, Xavier, et al. “Bounding Helly Numbers via Betti Numbers.” A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, edited by Martin Loebl et al., Springer, 2017, pp. 407–47, doi:10.1007/978-3-319-44479-6_17.
View | Files available | DOI | Download Published Version (ext.)
 

Search

Filter Publications